I used to masturbate alot but now im suffering from its side effects like hairfall, fatigue ,weak bones, frequent urination, lower back pain and stomach pain. ...i was taking ayurvedic treatment from a local doctor...from last night im having headache and some problem in stomach...im having problem while digesting food...if i eat anything i feel to go to washroom and have stomach pain...my bones are too weak that i cannot lift anything if i do my bones start to pain
Like the answers? Chat privately with the doctor of your choice
You should know that to form a semen lot of energy is utilised in the body and in masturbation again lot of calories is burned, so if done excessively might cause fatigue and tiredness. During this act, due to excessive force there might be injury to the genitals. There are evidences which suggest that excessive masturbation might aggravate hair loss and it might cause premature ejaculation which will cause difficulties in concieving in the future. So I suggest you to do yoga and mainly meditation to have some willpower to control your habit....Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...sleep with head raised position and have dinner at least 2 hours before sleep..do regular exercises...if symptoms persist Consult nearest physician they will do the needful.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.